# SDR UALA2012030501403

- Difficulty date: March 2, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 61,333 hours, 22,732 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Blowout Panel
- Part number: D2557153000200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING BLOW OUT PANEL DAMAGED AT EDGES.  BLOWOUT PANEL DAMAGED, NO REPAIR PERMITTED.  NEEDS 110-4970 (RAPID FIX). 
REPLACED AFT PIT BLOW OUT PANEL PER MM.
